H filtering for short-time switched discrete-time linear systems

Weiming Xiang, Jian Xiao, Muhammad Naveed Iqbal

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

In this paper, the H filtering problem for a class of short-time switched discrete-time linear systems is investigated. For such systems, switching always occurs in some short interval. Since the error state may attain large unacceptable values in short-time switching intervals, besides the asymptotic stability of error dynamics, the boundedness of error state is also significant for short-time switched systems. Thus the designed filter is composed of two parts: asymptotic filter, based upon the existing results, ensures the asymptotic stability of the system during normal, relatively long interval, and finite-time filter ensures system to be finite-time bounded during the short interval of switching, which is the main concern in this paper. By introducing the concept of finite-time boundedness, the proposed filter is formulated as a set of sub-filters ensuring the error dynamics H finite-time bounded in the short switching interval. Finally, a numerical example is provided to illustrate the effectiveness of this approach.

Original languageEnglish (US)
Pages (from-to)1927-1949
Number of pages23
JournalCircuits, Systems, and Signal Processing
Volume31
Issue number6
DOIs
StatePublished - Dec 1 2012
Externally publishedYes

    Fingerprint

Keywords

  • Finite-time boundedness
  • H filtering
  • Short-time switched systems

ASJC Scopus subject areas

  • Signal Processing
  • Applied Mathematics

Cite this